MAUDE Adverse Event Report: Integra MicroFrance S.A.S. HOOK HANDLE CEV229-1A DIA 5MM 350MM; Microfrance Instruments

Integra MicroFrance S.A.S. HOOK HANDLE CEV229-1A DIA 5MM 350MM; Microfrance Instruments
Catalog Number CEV229-1A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This is 1 of 2 reports and is related to mfg number:3003249645-2026-00031 a facility reported that during a cholecystectomy, the hook handle cev229-1a dia 5mm 350mm (cev229-1a) "slipped out of its sheath, burning the sheath from the inside.This incident resulted in a liver injury, leading to the discontinuation of the hook's use." it was reported that the surgeon verified the integrity of the hook preoperatively and that it was intact.Per the report, "clinical consequence: moderate; there was current conduction and coagulation of an unintended area.".
 
Additional Manufacturer Narrative
The hook handle cev229-1a dia 5mm 350mm (cev229-1a) was returned for evaluation: the device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: the complaint concerns an assembly consisting of two parts: the cev229-1a handle and the cev2295a hook, which is screwed onto the handle.Damage was found on the handle's sheath.It has a cut at its end, as well as a second impact mark located slightly higher up.Scratches are also visible on the surface of the sheath.The electrical test failed.Root cause analysis: the analysis confirms that the damage to the sheath resulted from contact with a sharp object.This damage could have occurred during the surgical procedure through interaction with another instrument in the operating field, or during the cleaning and handling process in a basket containing sharp instruments.

Brand Name
HOOK HANDLE CEV229-1A DIA 5MM 350MM
Common Device Name
Microfrance Instruments
Manufacturer (Section D)
Integra MicroFrance S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
Integra MicroFrance S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50101856
Report Number3003249645-2026-00032
Device Sequence Number15953361
Product Code GEI
UDI-Device Identifier10381780092513
UDI-Public10381780092513
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue NumberCEV229-1A
Device Lot Number6843643
Date Returned to Manufacturer07/08/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown